# SDR IPXA10561548

- Difficulty date: August 2, 2010
- Submitted: August 9, 2010
- Operation: Air carrier
- Aircraft: N409UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23731
- Aircraft time: 26,237 hours, 17,770 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: A402H48X144
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SPV, FLOOR PANEL 221XCF HAS A CRACKED INBD FWD CORNER.     REPAIRED IAW EO B757-5320-9692-G.
